A male asked:
Hi there i've been diagnosed with a hydrocortisone induced perioral dermatitas. i've been on lymecycline for 8 weeks and i'm still left with a thick ?
1 doctor answer • 1 doctor weighed in
Family Medicine 18 years experience
You may need: to get checked for oral thrush, or candidiasis. It is a yeast infection of the soft palate and/or tongue which is common with chronic or long course steroid use. Other things that can cause dermatitis around the mouth is viral canker sores or stomatitis. Please see your healthcare provider again for proper diagnosis and treatment. Thanks for trusting in HealthTap.
1.6k viewsAnswered >2 years ago
Last updated Feb 11, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.